# SDR DALA2025020600938

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797747) CORROSION ON SIDE PLATE LH SIDE, S-26L FROM STA 727 B TO STA 727C ON AFT CARGO C2. SIDE PLATE LH SIDE, S-26L FROM STA 727 B TO STA 727C WAS REPAIRED PER B737-800 SRM 53-00-53 2R PROCEDURE 6 REPAIR 6.
